# SDR ZZDA2007277

- Difficulty date: October 4, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOWER DOOR CUTOUT PAN.  CUT OUT BETWEEN FUSELAGE STA 370 TO 427 HAS SURFACE CORROSION.  REPLACED LOWER DOOR PAN AT FWD CARGO COMPARTMENT IAW B717 SRM 53-20-15 REPAIR 6.
